International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1007-1013
A note on asymptotic stability conditions for delay difference equations
1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Mathematics, Faculty of Science, Mahidol University, 272 Rama 6 Road, Bangkok 10400, Thailand
Received 26 May 2004; Revised 27 February 2005
Copyright © 2005 T. Kaewong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain necessary and sufficient conditions for
the asymptotic stability of the linear delay difference equation
, where is a real number, and , , and are positive integers
such that .